MAUDE Adverse Event Report: ABBOTT ENDURITY MRI PACEMAKER, SR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

ABBOTT ENDURITY MRI PACEMAKER, SR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number PM1172
Medical Device Problem Code Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device entered backup mode.Abbott technical support was contacted and the device was re-programmed to resolve the event.The patient was in stable condition.

Brand Name
ENDURITY MRI PACEMAKER, SR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23888850
Report Number2017865-2025-1008118
Device Sequence Number9622809
Product Code LWP
UDI-Device Identifier05414734509596
UDI-Public(01)05414734509596(10)P000153426(17)240229
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberPM1172
Device Lot NumberP000153426
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown